arrow
Volume 3, Issue 5
Perturbations of Multipliers of Systems of Periodic Ordinary Differential Equations

Leonid Berezansky, Michael Gil’ & Liora Troib

Adv. Appl. Math. Mech., 3 (2011), pp. 562-571.

Published online: 2011-03

Export citation
  • Abstract

The paper deals with periodic systems of ordinary differential equations (ODEs). A new approach to the investigation of variations of multipliers under perturbations is suggested. It enables us to establish explicit conditions for the stability and instability of perturbed systems.

  • Keywords

Periodic systems, perturbations, stability, instability

  • AMS Subject Headings

34D10, 34D20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{AAMM-3-562, author = {Leonid and Berezansky and and 20337 and and Leonid Berezansky and Michael and Gil’ and and 20338 and and Michael Gil’ and Liora and Troib and and 20339 and and Liora Troib}, title = {Perturbations of Multipliers of Systems of Periodic Ordinary Differential Equations}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2011}, volume = {3}, number = {5}, pages = {562--571}, abstract = {

The paper deals with periodic systems of ordinary differential equations (ODEs). A new approach to the investigation of variations of multipliers under perturbations is suggested. It enables us to establish explicit conditions for the stability and instability of perturbed systems.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.09-m0992}, url = {http://global-sci.org/intro/article_detail/aamm/182.html} }
TY - JOUR T1 - Perturbations of Multipliers of Systems of Periodic Ordinary Differential Equations AU - Berezansky , Leonid AU - Gil’ , Michael AU - Troib , Liora JO - Advances in Applied Mathematics and Mechanics VL - 5 SP - 562 EP - 571 PY - 2011 DA - 2011/03 SN - 3 DO - http://doi.org/10.4208/aamm.09-m0992 UR - https://global-sci.org/intro/article_detail/aamm/182.html KW - Periodic systems, perturbations, stability, instability AB -

The paper deals with periodic systems of ordinary differential equations (ODEs). A new approach to the investigation of variations of multipliers under perturbations is suggested. It enables us to establish explicit conditions for the stability and instability of perturbed systems.

Leonid Berezansky, Michael Gil’ & Liora Troib. (1970). Perturbations of Multipliers of Systems of Periodic Ordinary Differential Equations. Advances in Applied Mathematics and Mechanics. 3 (5). 562-571. doi:10.4208/aamm.09-m0992
Copy to clipboard
The citation has been copied to your clipboard